# SDR SWIA200311908

- Difficulty date: March 3, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 18,820 hours, 17,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK  WS 148.019 FOUND CRACKED.  FOUND DURING C-CHECK INSPECTION.  REPAIRED DAMAGED AREA OF LEFT WING PLANK IAW REO 601R-57-21-130 REV D AND REO 601R-57-21-131 REV NC.  NDT-HFEC CARRIED OUT IAW REO 601R-57-21-131.  NO CRACKS NOTED.
